# SDR SWAA2022100345882

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 46,875 hours, 28,368 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rod
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR LOWER FIXED TRAILING EDGE AT MLG SIDE BRACE; I/B ATTACH RODS ARE BROKEN AND/OR BENT X2. PANEL 651FB / [01] REMOVED AND REPLACED FWD I/B ATTACH ROD ON REAR SPAR LOWER FIXED TRAILING EDGE PANEL 651FB IAW AMM 57-50-02. REF NR TTG8Q00F3JEW FOR AFT ATTACH ROD.
